# SDR SWAA2015110445736

- Difficulty date: October 25, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737790
- Aircraft serial: 30036
- Aircraft time: 34,607 hours, 24,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6553313
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE SUPPORT ANGLE CRACKED, ABOVE NR 2 PYLON AFT TIP AT LOWER TRANSVERSE WEB ATTACH POINT.  R & R ANGLE IAW SRM.
